# SDR UPS96805985

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 1420 · Electrical Connectors
- Part: Grommet
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED NR 2 PYLON WIRING SUPPORT GROMMETS ARE BROKEN, 2 EACH.  REMOVED AND REPLACED IAW DC8 MM 20-11-0 AND UPS EO DC8- 71-0036.
